# SDR QMLA2024072720092

- Difficulty date: July 27, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N138HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0288
- Aircraft time: 10,893 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL SMELL NOTICED BY BOTH MEDCREW AFTER START UPON TAKE OFF FROM DOLLY.
